# SDR SWAA2022021556385

- Difficulty date: June 16, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 49,276 hours, 28,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER I/B SEAL RETAINING BRACKET IS CRACKED AT THE LOWER BOLT HOLE ON THE DEFLECTI ON PANEL / REMOVED & REPLACED R/H LOWER I/B SEAL RETAINING BRACKET IAW SRM 51-40-02-0G-0 STEP 4 & FIG 8 AND DWG 115A2930 REV A
